On the coverings of a graph by a system of neighborhoods of its vertices
Doklady Akademii Nauk, Tome 158 (1964) no. 1, pp. 21-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_1_a3,
author = {F. Ya. Vetukhnovskii},
title = {On the coverings of a graph by a system of neighborhoods of its vertices},
journal = {Doklady Akademii Nauk},
pages = {21--24},
year = {1964},
volume = {158},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_1_a3/}
}
F. Ya. Vetukhnovskii. On the coverings of a graph by a system of neighborhoods of its vertices. Doklady Akademii Nauk, Tome 158 (1964) no. 1, pp. 21-24. http://geodesic.mathdoc.fr/item/DAN_1964_158_1_a3/